Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

How to get rid from giddiness from past two weeks ?

Hi I am 22 years old .I am feeling Giddiness not Dizzy from past two weeks . It is like after every half an hour i feel like mild earthquake in my head . I dont have any other problems .
Asked On : Mon, 17 Jan 2011
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic.giddiness there are several reason like low blood glucose,vertigo,shock from any bad news,disturb sleep,low hb,so you have to go any physician they do blood test and examine you.
Answered: Sat, 20 Aug 2011
Neurologist Dr. Ranjith Polusani's  Response
Now let me tell you,
A sensation of spinning, either everything around you or around yourself associated with a vomiting feeling is called vertigo.
A sensation of fullness/heaviness of head,blurring of vision,sweating,throbbing heart is called syncope.
vertigo occurs because of ear problems and more with sudden head turning,getting up from bed.while syncope occurs on standing for longer time,low hemoglobin,heart problem.
A simple yet detailed description of how you feel and examination of pulse,blood pressure will help your physician or neurologist to guide you appropriately.
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor